Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/107177
Title: Geometry of total variation regularized L^p-model
Authors: Tai, Xue Cheng
Shi, Yuying
Wang, Li-Lian
Keywords: DRNTU::Science::Mathematics
Issue Date: 2012
Source: Shi, Y., Wang, L.-L., & Tai, X.-C. (2012). Geometry of total variation regularized -model. Journal of computational and applied mathematics, 236(8), 2223-2234.
Series/Report no.: Journal of computational and applied mathematics
Abstract: In this paper, the geometry and scale selection properties of the total variation (TV) regularized L^p-model are rigorously analyzed. Some intrinsic features different from the TV-L^1 model are derived and demonstrated. Numerical algorithms based on recent developed augmented Lagrangian methods are implemented and numerical results consistent with the theoretical results are provided.
URI: https://hdl.handle.net/10356/107177
http://hdl.handle.net/10220/17917
ISSN: 0377-0427
DOI: 10.1016/j.cam.2011.09.043
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.